N. Alon and M. Dubiner, A lattice point problem and additive number theory, Combinatorica, vol.3, issue.263, pp.301-309, 1995.
DOI : 10.1007/BF01299737

K. F. Roth, On certain sets of integers, J. London Math. Soc, vol.28, pp.104-109, 1953.

T. Gowers, A new proof of Szemerédis theorem for arithmetic progressions of length four, pp.529-551, 1998.

T. Gowers, A new proof of Szemerédis theorem, GAFA, vol.11, pp.465-588, 2001.

E. Szemerédi, On sets of integers containing no four elements in arithmetic progression, Acta Mathematica Academiae Scientiarum Hungaricae, vol.20, issue.1-2, pp.299-345, 1975.
DOI : 10.1007/BF01894569

T. Tao and V. Vu, Additive combinatorics, Cambridge Studies in Advanced Mathematics, 105, 2010.

T. Tao, An uncertainty principle for cyclic groups of prime order, Mathematical Research Letters, vol.12, issue.1, pp.121-127, 2005.
DOI : 10.4310/MRL.2005.v12.n1.a11

A. Terras, Fourier analysis on finite groups and applications, 1999.
DOI : 10.1017/CBO9780511626265